Immune-mediated TTP secondary to checkpoint inhibitor use in a patient with stage IV melanoma.
Аннотация
We describe the case of a middle-aged man with stage IV metastatic melanoma receiving ipilimumab/nivolumab combination therapy. Two weeks after receiving his third cycle of treatment, he presented to the emergency department with altered mental status, acute kidney injury, fever, anaemia with labs suggestive of haemolysis and a platelet count of 10. He had a calculated plasmic score of 6. A review of the peripheral smear confirmed the presence of schistocytes. He was treated with emergent plasma exchange, high-dose steroids, rituximab and caplacizumab throughout his hospitalisation. He had a good response to this treatment and was ultimately discharged to home 15 days later with a platelet count of greater than 200 and a high ADAMTS13 level in plasma (undetectable on admission).A growing body of literature suggests the possibility of thrombotic thrombocytopenic purpura (TTP) secondary to immunotherapy use, and thus a high index of suspicion is needed in these patients for timely, life-saving treatment initiation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.